Fri, 19 Nov | Central Coast

3 Day/2 Night Central Coast, NSW Retreat

A luxurious, relaxing, rejuvenating & eco friendly surf & yoga wellness weekend in NSW's beautiful Central Coast, where the Aussie bush meets the sea. Joined by a private chef, you'll be eating fresh & healthy food, releasing endorphins, & resetting your body & mind at our beachside accommodation.
Registration is Closed
3 Day/2 Night Central Coast, NSW Retreat

Time & Location

19 Nov, 4:30 pm AEDT – 21 Nov, 12:00 pm AEDT
Central Coast, Central Coast, NSW, Australia

About the Event

You will be calling a stunning beachside luxury abode your home for the weekend, merely 100m from the gentle lapping waves of the sheltered ocean bay, magnificent sunrises and colourful sunsets.

This spacious, ocean view accommodation has ample space to congregate as a group, and cosy some nooks and corners for alone time too.

MORE ABOUT THE RETREAT

What’s included

From the moment you arrive, your every need will be looked after by our retreat facilitator/yoga teacher/surf lover, the lovely Arjanna (bio here and instagram here), and Megan Peters, Surf Salutations founder.

The cost of the weekend is all inclusive of meals, snacks and beverages, which will be prepared by your award winning, in-house chef. The meals will be healthy and delicious,  vegan  and gluten free, to best compliment the weekend's movement and  have you feeling your best. Two nights of luxury accomodation, 2 surf lessons, 2 vinyasa classes, 2 mellow flow/yin classes, bush walks, kayaking, edited photos, a yoga block, gift bag, and more surprises are also included. These offerings are all optional, and you can opt to participate in as much or as little as you want. Surfboards and wetsuits are included at no cost, or feel free to bring your own along.

What to bring

  • Please BYO yoga mat, beach towel, appropriate clothing for all activities, and sun/insect protection if required.
  • Transport to the retreat is not included, however do reach out if you need a ride/are willing to offer a ride, to minimise our fuel emissions journeying to the same place.

Sample Itinerary

This will be finalised and circulated closer to date.

FRIDAY

4:30-5:00pm: arrive at your beach house

6:00-7:00pm: yoga class (60 min mellow flow)

7:30pm: dinner

SATURDAY

7:00am: yoga class (60 min power vinyasa flow)

8:30am: breakfast

10:00am: surf session

12:00 pm: lunch

1:00-5:00pm: hike / rest / free time

5:00-6:00pm: yoga class (60 minute yin class)

6:00pm: eco-friendly DIY yoga mat cleaner workshop

7:00 pm: dinner

SUNDAY

7:00-8:30am: yoga class (90 minute power vinyasa flow)

9:00 am: breakfast

10:00 am: pack & check out

11:00 am: surf session

12:00 pm: retreat ends (start to head home or stay longer for a beach day)

PRICING

  • 2x King Bed rooms - $1200 per person (private single occupancy, $2100)
  • 4x Queen Bed rooms - $1015 per person (private single occupancy, $1850)
  • 1x Quad room - $860 per person (2 single bunks & 1 shared king bed)

To secure a spot, register and pay in full, which includes a $250 non-refundable deposit.

COVID-19 Policy: To align with NSW guidelines, we can only accomodate fully vaccinated attendees. We appreciate your support, and are excited to see this retreat happen. We also understand these can be uncertain times, and are so happy to work with you to reschedule a retreat where a COVID related lockdown is going to stop us from gathering. Where a rescheduled date doesn't work for you, we are happy to credit your non refundable deposit towards another of many future surf salutation retreats of your choosing.

Please contact us with any questions!

Tickets
Price
Quantity
Total
  • King Ensuite (shared accom)
    $1,200
    +$30 Service fee
    $1,200
    +$30 Service fee
    0
    $0
  • Queen Room (shared accom)
    $1,015
    +$25.38 Service fee
    $1,015
    +$25.38 Service fee
    0
    $0
  • Quad Room (shared accom)
    $860
    +$21.50 Service fee
    $860
    +$21.50 Service fee
    Sold Out
Total$0

Share This Event